# SDR ASAA2013062495292

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 17,441 hours, 5,293 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 17,428 hours, 5,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WAS UNREADABLE ON ALL ASSIGNED FREQUENCIES THROUGHOUT THE FLIGHT.  NR 2 HF WORKED 5X5 GOOD ON ALL FREQUENCIES.  ACFT GROUNDED. CONFIRMED FAULT WITH NR 1 HF, REF FIM 23-11-806.  SWAPPED 1 HF AND NR 2 HF COUPLERS FOR TROUBLESHOOTING, REF MM 23-11-61.  FAULT CONFIRMED. SWAPPED COUPLERS NR 1 & NR 2 BACK TO ORIGINAL POSITION.  REPLACED NR1 HF COUPLER IAW AMM 23-11-61. NR 1 HF SYS OPERATES NORMALLY.
